MAUDE Adverse Event Report: BIOS S.R.L. SPLENDOR X; SPLENDOR X ALEX+ND:YAG

BIOS S.R.L. SPLENDOR X; SPLENDOR X ALEX+ND:YAG
Model Number SPLENDOR X 1.0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following information comes from lumenis, the bios importer/distributor: lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain, patient treatment settings, patient information, patient photo.The device is splendor ga-5000000: (b)(6).It's billable and being serviced by the distributor.They advised that they checked the output power and its in normal range, checked the earthing and it is normal as well.Then they checked all tips and lenses to be sure all clean.Device malfunction wasn't the suspected cause of the adverse event.According to the clinical expert, this complaint shows 4 different injured patients and therefore, this case will be cloned 3 times and each injured patient will be evaluated separately.This complaint is for patient 3 out of 4."pt #3: darker skin (likely (b)(6)) on unknown area with a relatively well demarcated patch of severe hyperpigmentation.Severity 5 or 8, pt will have lasting and possible permanent hyperpigmentation." based on the provided data, there is no conclusive evidence that the injury was caused by a malfunction of the device or its components.However, a partial clinical evaluation indicates that the injury maybe potentially serious, depending on further developing.Therefore, lumenis is reporting this event to the fda because of the severity of the injury as an importer.Should additional significant information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.Nevertheless, due to the lack of information, it is not possible to establish a root cause for the adverse event (ae) or define user error.Therefore, no feedback letter is needed.Bios confirmed to report this event also as manufacturer and due to the lack of information, it is not possible to establish a root cause for the adverse event (ae) or define user error.Therefore, no feedback letter is needed.
 
Event or Problem Description
Lumenis, the bios s.R.L.Distributor, received an adverse event report on a patient who sustained injury following treatment by spx device.

Brand Name
SPLENDOR X
Common Device Name
SPLENDOR X ALEX+ND:YAG
Manufacturer (Section D)
BIOS S.R.L.
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT  20055
Manufacturer (Section G)
BIOS S.R.L.
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT   20055
Manufacturer Contact
edoardo tronchet
via guido rossa, 10/12
vimodrone (mi), italy 20055
IT   20055
MDR Report Key22209497
Report Number1720381-2025-00003
Device Sequence Number8620505
Product Code GEX
UDI-Device Identifier08052049500067
UDI-Public08052049500067
Combination Product (Y/N)N
Initial Reporter CountryIZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSPLENDOR X 1.0
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown